# SDR SWAA991593

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C36533
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE CABLE ROUTED INCORRECTLY.  ROUTED CABLE CORRECTLY PER MM.
